Pain in vastus lateralis post-injection? Help!

  1. Registered User
    utk1976's Avatar
    Join Date
    Dec 2004
    Age
    38
    Posts
    52
    Rep Power
    144

    Pain in vastus lateralis post-injection? Help!


    I'm hoping that some of the more experienced pinners can help me out. Two days ago I put 3ml of 4OHTcyp into my left quad (vastus lateralis). The injection was uneventful, although it did bleed a bit more than usual.

    The muscle is now quite sore, so much so that I cannot train the leg and it hurts to walk. I cannot see any signs of infection such as redness and/or swelling. There are no signs of bruising either, although it does "feel" like a DEEP thigh bruise.

    I'm at a bit of loss as to what has happend here. Any thoughts? Your replies are much appreciated.

    -UTK

  2. Registered User
    MJ151's Avatar
    Join Date
    Feb 2005
    Age
    45
    Posts
    21
    Rep Power
    127

    see the thread labeled "injecting HM gear products" for my similar experience with OHT.
  3. Registered User
    BIGAINS's Avatar
    Join Date
    Dec 2003
    Age
    33
    Posts
    130
    Rep Power
    196

    Don't worry bro OH-test is hard to keep in solution it probibly crystalized in the injection site. It will swell and get very sore/painfull, but should be gone in a week or two. throw a hot pack on it, the increased heat will provide more blood flow speeding the rate at which the crystals will get absorbed.

    Did you buy it or make it your self? If you home brew bake the powder in the oven for a few hours to make sure ther is NO moisture, then mix it up at 75mg/ml using 3%ba and 20%bb. I like to make a powder/solvent mix, push it through the filter, and flush the filter with oil until I hit the desired mg/ml ratio. Hope this helps.
    •   
       

  4. Registered User
    MJ151's Avatar
    Join Date
    Feb 2005
    Age
    45
    Posts
    21
    Rep Power
    127

    Mine was purchased - HM Gear Test-OH which is 100mg/ml deconate in MCT oil with 3% Ethyl Alcohol. I added 15% BB to mine as somebody else suggested, which seemed to help slightly so it is now fairly close at 85 mg/ml. I've also tried cutting it with b12 which did not seem to do anything. I'll try the heat next time. Thanks.
  5. Registered User
    utk1976's Avatar
    Join Date
    Dec 2004
    Age
    38
    Posts
    52
    Rep Power
    144

    Ya know, you're right... It probably did crystalize. It's a good product, although not very strong in terms of anabolic activity - got it from DS, so I'm not concerned about the quality. More than anything, I was concerned that my technique was bad, but I don't think that's the case.

    I plan to make a batch of 1-T cyp in the next few months. I'll try your suggested recipe then. Thanks for the input brol

    -utk (Vols own all.)


    Quote Originally Posted by BIGAINS
    Don't worry bro OH-test is hard to keep in solution it probibly crystalized in the injection site. It will swell and get very sore/painfull, but should be gone in a week or two. throw a hot pack on it, the increased heat will provide more blood flow speeding the rate at which the crystals will get absorbed.

    Did you buy it or make it your self? If you home brew bake the powder in the oven for a few hours to make sure ther is NO moisture, then mix it up at 75mg/ml using 3%ba and 20%bb. I like to make a powder/solvent mix, push it through the filter, and flush the filter with oil until I hit the desired mg/ml ratio. Hope this helps.
  •   

      
     

Similar Forum Threads

  1. Pain In Injection Site
    By kikazz in forum Anabolics
    Replies: 10
    Last Post: 07-05-2006, 01:27 PM
  2. Redness/Pain in injection site
    By RoboGiblets in forum Anabolics
    Replies: 7
    Last Post: 06-11-2006, 10:36 AM
  3. Pain in my shoulder ( help )
    By Stinger124 in forum General Chat
    Replies: 11
    Last Post: 05-29-2006, 06:41 PM
  4. Pain in the wrist - Cissus will help?
    By Rage (SoCal) in forum Supplements
    Replies: 10
    Last Post: 02-02-2006, 04:07 PM
  5. Post Injection Pain. What to do?
    By Claudio in forum Anabolics
    Replies: 6
    Last Post: 10-21-2004, 02:08 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in